# SDR MASA200600240

- Difficulty date: January 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 10,455 hours, 9,629 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7215 BMI - SPOILER FAULT.  MX RESET SYSTEM.
